MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA28-60/I16-40
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted with a bifurcated stent to treat an abdominal aortic aneurysm.On (b)(6) 2018, endologix was made aware of a type 1a endoleak.A secondary procedure has been scheduled for sometime in (b)(6) 2018.There is no other information at this time.The patient was been reported as doing fine and there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to confirm the following reported events of type 1a endoleak and a secondary procedure.Device, user, procedure, anatomy relatedness or procedure related harms for this complaint could not be determined based on the information shared with endologix to review.The final patient status was reported to be doing fine.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.
 
Event or Problem Description
Additional information: on 04/11/2018, the physician elected to implant an non- endologix (medtronic) cuff to resolve this endoloeak.The patient was reported as fine post-secondary procedure.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7458802
Report Number2031527-2018-00380
Device Sequence Number16424341
Product Code MIH
UDI-Device Identifier00818009014474
UDI-Public(01)00818009014474(17)181122
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2018
Device Model NumberBEA28-60/I16-40
Device Lot Number1761588-003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer03/26/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age78 YR